# SDR DALA2020120703992

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 19,325 hours, 7,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS IN ROWS 28-32 ON RIGHT SIDE OF A/C CYCLE ON AND OFF SPECIFICALLY THE TRACK LIGHTS AND TWO WHITE OVERHEAD LIGHTS.  REPLACED EMERGENCY LIGHT POWER SUPPLY M02627, IAW B737 AMM 33-51-06-960-806, ALL TEST OK.
